See Alike in...

Alike App

Browser

kc123

732d

Does anyone else with POTS have episodes of vertigo? It doesn't matter what position I'm in, it happens while lying down too but the room just starts spinning around me. Is this a POTS side effect or something separate? Since my heart rate doesn't jump during these episodes

Top reply
    • Katherine77

      730d

      This happens to me a lot while lying down and they haven't figured out why yet. I am seeing a neurologist who is trying to figure it out. I hope we can all find answers, but just turning my ready to put things in my sharps box causes the vertigo.

    • Katherine77

      730d

      This happens to me a lot while lying down and they haven't figured out why yet. I am seeing a neurologist who is trying to figure it out. I hope we can all find answers, but just turning my ready to put things in my sharps box causes the vertigo.

    • Belugabear

      730d

      Yep me too! I honestly have no idea why. But now I’m on zofran almost every day trying to combat it, the spinning makes me so nauseous. No idea if it’s connected. Mine almost feels like a side effect from meds? Best of luck!!!

    • SweetTeaTree

      730d

      Yes! I had vertigo for about half a year once. I had been trying to get a computer certification in the hopes of getting a better WFH job at the time. Problem was that all that mental work and stress and staring at a computer screen was causing a huge flair up of symptoms. Apparently that meant the worst vertigo I’ve ever experienced for 6 months. Thankfully it was largely unaccompanied by nausea, but it was absolutely debilitating.

    • Zoey_Val

      732d

      I have POTS and this happens to me as well. I do have sinus issues also which contributes to probably some of my headaches and dizziness as well. With POTS the dizziness and fainting is different. But I also have this where I’ll be lying down and feel like I’m spinning it’s terrible.

    • MissPersephone

      732d

      I do, not sure why

    • MJ_PDX

      732d

      Not sure if it’s POTS too but I have this happen due to TOS/nerve issues in my neck and upper chest that cause issues in my inner ear area due to things tightening so much.

    • gymdog

      732d

      POTS itself shouldn't. You probably have something else going on. When I was first diagnosed I had vertigo but I also had an ear infection at the time. When in a bad flare I tend to get extra nausea tho.

    • Katy1991

      732d

      Think happens to me as well. But mine is the result of an old traumatic brain injury

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion